This means you need to contact your prescribing doctor ASAP to determine what is going on. Don't abruptly stop your medications but definitely talk with your doctor.
It's making you what???did you mean black out?
Ummmm, what I think is that your overmedicated. 1mg is my max dose for the day and that's a lot! taking that 3 times a day is too much.. Anyone will tell you that. Don't try to just stop taking it either - your body is physically dependent on Xanax at this point. I know because my body is dependent on the 1mg/day. Benzos are weird drugs. Your doctor should be trying to control your anxiety with the SSRI's like zoloft, paxil, celexa and reduce the xanax to a healthier dosage.
Wow! 200 mgs of Zoloft and three mgs of Xanax. Have you ever blacked out before? You have to see your doctor. You may need a whole new regiment. I take Klonopin and find it to be a kinder gentler benzo. You can't just stop or switch your meds. It has to be done with your doctor's help. Slow and easy.....If you are not seeing a psyc doctor, you should consider it. They are more familiar with the types of meds you are taking.